# SDR COMA0860067

- Difficulty date: January 14, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 24,917 hours, 22,765 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 601R3118515
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5535 - LEFT MAIN GEAR DISAGREE AFTER GEAR SELECTED UP.  FOLLOWED QRH, THREE GREEN AFTER MANUAL GEAR EXTENSION.  EMERGENCY DECLARED AND AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT MLG DOOR BELL CRANK.
